# SDR SWAA2021072129113

- Difficulty date: January 22, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 27,663 hours, 11,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON UPPER FLANGE OF I/B CREASE CORD AT FWD SERVICE DOOR STA294+8-312+1 0; RBL56; WL207 / REMOVED AND REPLACED THRESHOLD SUPPORT ANGLE @ FWD SERVICE DOOR INNER CHORD MOPSILL STA 294+8-312+10 RBL56 WL207 DUE TO OUT OF LIMITS CORROSION 100% MATERIAL LOSS AROUND FASTENER HOLES IAW SRM 51-10-02-0G-0; SRM 51-10-02-0G-0 AND DWG 141A8310
